# SDR RAIA201510200001

- Difficulty date: October 20, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 29,280 hours, 26,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 9 EMERGENCY LIGHT, BELOW COCKPIT DOOR, INOPERATIVE.  PERFORMED OPS CHECK OF NR 9 EMERGENCY LIGHT.  OPS CHECK GOOD.
